# SDR CALA2015042000309

- Difficulty date: April 19, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 45,812 hours, 14,944 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A DENTED AREA 10 INCHES DOWN FROM UPPER FWD EDGE & 17 INCHES FROM FWD CORNER.  FOUND DENT TO BE OUT OF LIMITS IAW SRM 52 -30-01 FIG 103.  ACCOMPLISHED REPAIR OF CARGO DOOR IAW SRM 52-00-01 REPAIR 3.
